Taiwanese Journal of Mathematics

Low Regularity Global Well-posedness for the Quantum Zakharov System in $1D$

Tsai-Jung Chen, Yung-Fu Fang, and Kuan-Hsiang Wang

Full-text: Open access

Abstract

In this paper, we consider the quantum Zakharov system in one spatial dimension. We prove the global well-posedness of the system with $L^2$-Schrödinger data and some wave data. The regularity of the wave data is in the largest set. We give counterexamples for the boundary of the set. As the quantum parameter tends to zero, we formally recover the result of Colliander-Holmer-Tzirakis for the classical Zakharov system.

Article information

Source
Taiwanese J. Math., Volume 21, Number 2 (2017), 341-361.

Dates
First available in Project Euclid: 29 June 2017

Permanent link to this document
https://projecteuclid.org/euclid.twjm/1498750956

Digital Object Identifier
doi:10.11650/tjm/7806

Mathematical Reviews number (MathSciNet)
MR3632519

Zentralblatt MATH identifier
06871321

Subjects
Primary: 35L15: Initial value problems for second-order hyperbolic equations
Secondary: 35L70: Nonlinear second-order hyperbolic equations

Keywords
quantum Zakharov system global well-posedness

Citation

Chen, Tsai-Jung; Fang, Yung-Fu; Wang, Kuan-Hsiang. Low Regularity Global Well-posedness for the Quantum Zakharov System in $1D$. Taiwanese J. Math. 21 (2017), no. 2, 341--361. doi:10.11650/tjm/7806. https://projecteuclid.org/euclid.twjm/1498750956


Export citation

References

  • J. Colliander, J. Holmer and N. Tzirakis, Low regularity global well-posedness for the Zakharov and Klein-Gordon-Schrödinger systems, Trans. Amer. Math. Soc. 360 (2008), no. 9, 4619–4638.
  • Y.-F. Fang, H.-W. Shih and K.-H. Wang, Local Well-Posedness for the Quantum Zakharov System in One Spacial Dimension, to be appeared in Journal of Hyperbolic Differential Equations.
  • L. G. Garcia, F. Haas, L. P. L. de Oliveira and J. Goedert, Modified Zakharov equations for plasmas with a quantum correction, Phys. Plasmas 12 (2005), no. 1, 012302.
  • J. Ginibre, Y. Tsutsumi and G. Velo, On the Cauchy problem for the Zakharov system, J. Funct. Anal, 151 (1997), no. 2, 384–436.
  • Y. Guo, J. Zhang and B. Guo, Global well-posedness and the classical limit of the solution for the quantum Zakharov system, Z. Angew. Math. Phys. 64 (2013), no. 1, 53–68.
  • F. Haas and P. K. Shukla, Quantum and classical dynamics of Langmuir wave packets, Phys. Rev. E 79 (2009), no. 6, 066402.
  • J.-C. Jiang, C.-K. Lin and S. Shao, On one dimensional quantum Zakharov system, Discrete Contin. Dyn. Syst. 36 (2016), no. 10, 5445–5475.
  • C. E. Kenig, G. Ponce and L. Vega, Oscillatory integrals and regularity of dispersive equations, Indiana Univ. Math. J. 40 (1991), no. 1, 33–69.
  • B. Pausader, Global well-posedness for energy critical fourth-order Schrödinger equations in the radial case, Dyn. Partial Differ. Equ. 4 (2007), no. 3, 197–225.